# SDR GTIA2022091336654

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,151 hours, 6,118 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRT SOCK SMELL THROUGH 10,000 IN THE COCKPIT-RAN APU BLEEDS IAW AMM 49-00-00 NO DEFECTS NOTED OK FOR SERVICE
